The type of drug being used and the individual's health largely determine what an overdose looks like. Heroin overdose symptoms are among the most frightening. This is particularly true since an overdose on this dangerous opiate is often not realized until it is too late.\r\nHeroin Overdose Symptoms\r\nEven experienced medical personnel can struggle to quickly identify heroin overdose symptoms. This is particularly true when the person overdosing has another health issue, such as asthma, diabetes or heart disease. But being aware of heroin overdose symptoms can help you get help more quickly, should a loved one ever need it.\r\n\r\nHeroin overdose symptoms usually include a loss of consciousness. This is a serious sign of a problem that requires urgent medical help. If your loved one uses heroin and they lose consciousness, you need to call 911 immediately.\r\n\r\nAlthough any heroin overdose is a definite emergency, heroin overdose symptoms do not always end in death. People suffering a heroin overdose can be saved if the signs are seen early. These symptoms include:\r\n\r\n \tLabored, slow or shallow breathing\r\n \tTiny pupils\r\n \tWeak pulse\r\n \tLow blood pressure\r\n \tBlue color to lips, nails, hands and feet\r\n \tConfusion\r\n \tSevere constipation\r\n \tStomach cramping\r\n \tDry mouth\r\n \tIntense drowsiness\r\n \tComa\r\n \tDeath\r\n\r\nThere is a helpful drug that can be given to someone suffering heroin overdose. This drug, naloxone, reverses the effects of an overdose and blocks heroin from affecting the opioid receptors in the brain. Many families have this drug on hand, ready to use if their loved one shows symptoms of an overdose. Emergency responders also have this medication available in most ambulance kits and medical settings.\r\nBefore or After Heroin Overdose: Heroin Addiction Rehab\r\nWhen you are feeling nervous about the possibility of heroin overdose, it is obviously time for heroin addiction rehab. Whether you are addicted to heroin or your loved one is the person with the problem, getting help is the best way to prevent death. Getting the help needed also relieves the burden of always being on guard for a deadly episode.\r\n\r\nThe first step in heroin treatment is detox. Detox from heroin may be severe and feels like a bad flu virus when withdrawal symptoms take hold. But in a professionally managed detox facility, patients are provided with medications, nutrition, hydration and other elements of comfort and care. This makes detox far less difficult.\r\n\r\nThe step following detox is heroin rehab. It is in rehab that patients learn how to keep clean and lessen the chance of relapsing. They learn this through therapies and educational sessions provided by the rehab. Patients also gain the support system and guidance they need to go from addiction to lasting recovery. \r\nBeaches Recovery Treats Heroin Addiction for Lifelong Recovery\r\nPatients should never wait until overdose to get rehab treatment for heroin addiction. Quality, accredited rehab facilities like Beaches Recovery have the methods, therapies, support and guidance that patients need for a fighting chance at a new life of sobriety. \r\n\r\nAt Beaches Recovery there are a variety of rehab programs available for treating heroin addiction. The type of program individual patients will most benefit from varies according to their specific addiction, lifestyle and needs. The results of an addiction assessment will help us plan an individual, holistic treatment program.\r\n\r\nIf you or someone you love are using heroin and live in constant fear of an overdose, you need the help of an accredited rehab center. Make the call needed to gain hope for a better future. Call Beaches Recovery in Jacksonville at 8666050532.